Joint pain getting worse.

Well according to my Endo, Im slightly high :(. My joint pain is getting worse. The bone pain has reduced since Ive been on Adcal d, but Im finding my tendons are aching all down my left side and my right elbow.

The tendon pain has moved into my shoulder and I cant now lift my arm beyond shoulder height without considerable pain. My ribs (on the left only) are so painful I tend to sit leant to the left.

I have a knee that is trying to heal after a separate op and that is painful too (left side).

Still sleeping for England, still taking an hour to wake up, cloth headed, forgetful unable to concentrate or focus.

Sounds like low but Im supposedly high.

Im going to get a full blood panel done, but I just feel like 'Uuuugh!'

Im not sure if this is relevant, but I had a year on T3 post op and I was fine, (not sure if it was due to my body having sufficient stores for my deficiency to leech off or it was the T3?) Anyway, I was put on T4 only (usual treatment post cancer). I wanted a change as I was feeling washed up and tired, also I was bored of dosing and wanted one tablet only (no pain, aches or anything at this point) I went on T4 and my weight ballooned by a stone. I had 4 appointments to get back on to T3 only, Back on T3, it didn't 'work' the same, my weight was harder to control. Over time I had niggles, like achy elbows and 'pulled' muscles (which was the tendons breaking down_) now I cant hardly move without experiencing some sort of joint pain.

I will get bloods done, but does this sound like anything familiar? A long progressive downward slide and something being missed?

4 Replies

oldestnewest
  • Sorry you had no replies, your question seems to have been missed - hopefully someone will pick it up from Latest Activity...

    L

    x

  • Thanks Louise :)

  • Are you on T3 only now or on a combination of T4 and T3?

  • T3 only. 80mcg per day, Im a big guy ,so 60mcg just makes me hibernate. I feel undermedicated on 80, but the Endo keeps getting 'high' readings and knocking me back down.

    I ordered NDT which arrived yesterday and Im switching over to that.

    My regime was T3 post op, T4 for 4-5 months and weight gain, back to T3 a year ago and it hasn't had the same effect since then. No real 'Ooomph' to it like the first year. The only reason I changed to T4 was it was on the oncologists advice. I've since learned its just the cheap option.

    I know my post covers a lot of symptoms, but I just hope by putting it all down, there might be a theme emerging. :)

You may also like...